# SDR DALA2020011600326

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 71,221 hours, 52,635 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Tailcone Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILCONE UNSAFE DISPLAYED ON OAP BEFORE PUSHBACK. CYCLED INTER HANDLE SW LITE EXT OK FOR SVC. (LP6956218)
